| Model Number |
D020 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) went to the emergency room (er) after receiving multiple shocks.The health care professional (hcp) interrogated the device and found no episodes stored.Technical services (ts) indicated the device was at end of life (eol), in this status the episodes are not stored.In addition, according to the hcp, the last interrogation showed that the device had approximately one year remaining of battery capacity.Therefore, premature battery depletion (pbd) was suspected, but it was not conclusive as the patient had received multiple shocks that could had depleted the battery capacity.As a result, this device was explanted and successfully replaced.No adverse patient effects were reported.At this time, this icd was already returned to boston scientific.
Additional Manufacturer Narrative
The returned icd was analyzed, passed all tests performed, and exhibited normal device characteristics.The reported event was not confirmed.Analysis found no evidence of device defect, malfunction, or damage outside the bounds of normal medical use.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description